# SDR FDEA201107152721

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A5377356021200
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LT SIDE BETWEEN NR2 AND NR3 LOADING TRACKS AT FR 25 HAS A SUPPORT ANGLE WITH CHATTER MARKS DAMAGE.  R & R FILLER IN FWD CARGO PIT ON LT SIDE, BETWEEN TRACKS 2 & 3 AT FR 25 IAW SRM 51-40-21, PARA 6 & 51-72-10 PARA 5A & 6A.  FABRICATED NEW FILLER IAW SAMPLE, REF GMM 7-0-1001 FROM 2024-T3 CLAD .125. REPROTECTED FILLER IAW SRM 51-75-10, PG 204.
